# SDR GTIA2017111602245

- Difficulty date: November 16, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 23,447 hours, 10,158 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53114076202
- Condition: Dented
- Location: Frames 6-8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS FOUND DURING A WALK AROUND.   PERFORMED A REPAIR IAW EO 5311-1784,  REV 00, AND RDAS 80383039/003/2017.
